MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RAD-5V PULSE OXIMETER

MASIMO - 52 DISCOVERY RAD-5V PULSE OXIMETER
Model Number 25199
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported the device is missing the first two segments in the top and bottom display.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned device was evaluated.External visual inspection showed no damage.The device was able to power on using the customer's batteries.When powered on, all of the led segments on the led digits illuminated correctly.The device was found to be functioning as designed.Internal inspection showed contamination damage on the instrument circuit board; however, the reported issue was not confirmed.A service history record review reveals that this unit was in the field for over three (3) years with no previous reported issues related to this reported event.Initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).

Brand Name
RAD-5V PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618 1604
MDR Report Key8876259
Report Number3011353843-2019-00029
Device Sequence Number13972831
Product Code DQA
UDI-Device Identifier00843997005524
UDI-Public00843997005524
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K033998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25199
Device Catalogue Number9197
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/18/2019
Supplement Date Received by Manufacturer10/17/2019
Initial Report FDA Received Date08/08/2019
Supplement Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1